On fuzzy metric spaces

被引:4
|
作者
Chakrabarty, K [1 ]
Biswas, R [1 ]
Nanda, S [1 ]
机构
[1] Indian Inst Technol, Dept Math, Kharagpur 721302, W Bengal, India
关键词
fuzzy set; fuzzy metric; fuzzy metric space; F-convergence; F Cauchy's sequence; F complete fuzzy metric space; F-continuity; fixed fuzzy set; F open sphere; F closed sphere; F spherical neighbourhood; F open set; F closed set; F adherent point; F limit point; F isolated point; F isolated set; F derived set; F-closure; F interior point; F-interior; F exterior point; F-exterior; F everywhere dense set; F nowhere dense set;
D O I
10.1016/S0165-0114(97)00037-7
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
In the present paper, the authors define F-open sets, F-closed sets, F-adherent points, F-limit points, F-isolated points, F-isolated sets, F-derived sets, F-closures, F-interior points, F-interior, F-exterior points, F-exterior, F-everywhere dense sets, F-nowhere dense sets and make some characterizations of fuzzy metric spaces. (C) 1998 Elsevier Science B.V. All rights reserved.
引用
收藏
页码:111 / 114
页数:4
相关论文
共 50 条
  • [1] ON METRIC SPACES INDUCED BY FUZZY METRIC SPACES
    Qiu, D.
    Dong, R.
    Li, H.
    [J]. IRANIAN JOURNAL OF FUZZY SYSTEMS, 2016, 13 (02): : 145 - 160
  • [2] Fuzzy metric spaces
    Xia Z.-Q.
    Guo F.-F.
    [J]. Journal of Applied Mathematics and Computing, 2004, 16 (1-2) : 371 - 381
  • [3] ON FUZZY METRIC SPACES
    梁基华
    [J]. Science Bulletin, 1984, (02) : 155 - 158
  • [4] FUZZY METRIC SPACES
    Bednar, Josef
    [J]. MENDEL 2008, 2008, : 121 - 124
  • [5] ON THE FUZZY METRIC SPACES
    Afrouzi, G. A.
    Shakeri, S.
    Rasouli, S. H.
    [J]. JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, 2011, 2 (03): : 475 - 482
  • [6] On completable fuzzy metric spaces
    Gregori, Valentin
    Minana, Juan-Jose
    Morillas, Samuel
    [J]. FUZZY SETS AND SYSTEMS, 2015, 267 : 133 - 139
  • [7] On convergence in fuzzy metric spaces
    Gregori, Valentin
    Lopez-Crevillen, Andres
    Morillas, Samuel
    Sapena, Almanzor
    [J]. TOPOLOGY AND ITS APPLICATIONS, 2009, 156 (18) : 3002 - 3006
  • [8] Intuitionistic fuzzy metric spaces
    Park, JH
    [J]. CHAOS SOLITONS & FRACTALS, 2004, 22 (05) : 1039 - 1046
  • [9] ON GENERALIZATIONS OF FUZZY METRIC SPACES
    Shi, Yi
    Yao, Wei
    [J]. KYBERNETIKA, 2023, 59 (06) : 880 - 903
  • [10] A note on the completions of fuzzy metric spaces and fuzzy normed spaces
    Fang, JX
    [J]. FUZZY SETS AND SYSTEMS, 2002, 131 (03) : 399 - 407